# SDR CALA2025081307673

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 73,688 hours, 26,366 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXESS SLIDE MATERIAL ON DOOR 1R DOOR 1R SLIDE PACK GIRT MATERIAL DOES NOT APPEAR TO BE EXCESSIVE. VERIFIED GIRT HOOK AND LOOP ATTACHED TO BUSTLE, ESCAPE SLIDE PACK IN SERVICEABLE CONDITION PER AMM 25-66-01.
